Nov 09 I Had Radiesse Injections in the Tear Trough Area. I Looked Great for About a Year. Now I Have Bags!! What Do I Do??
Eye Bags After Radiesse
Doctor Answers (12)
Bags on lower eyelids after Radiesse
It is doubtful your bags are caused by the Radiesse if you had a good result for the first year. It is possible that you have a most unusual reaction as the particles are dissolving but I certainly have not seen this nor can explain it. You may need to see an ENT or Allergist to rule out a co-existent problem such as sinus involvement or new allergy.
Web reference: http://www.thenyac.com/radiesse/index.html
Go back to your doctor to have them take a look.
Go back to your doctor to have them take a look. It may be changes due to age. But, if it’s a year later, it would be unusual for it to be a reaction to the Radiesse. It may be swelling due to allergies or a lot of different things. It really depends on many factors.
Web reference: http://www.radiessenewyorkcity.com/
Good Radiesse results don't go bad after a year
I am glad that you were delighted with your Radiesse: most patients are.
The lower lid puffiness probably has another cause. I would get an experienced plastic surgeon to look at you.
You might also like...
It's unlikely that the appearance of bags in your lower eyelids would be caused by the Radiesse which is absorbed by this time. Other medical conditions or the progression of the aging process could be to blame.
A good in person consultation with a qualified plastic surgeon or dermatologist should be your best option!
There is no substitute for a personal consultation.
One thing is for sure. Radiesse is not an ideal product for use under the eyes. The undereye area has an extremely thin skin covering. For this reason, it is essential that the fillers used in this area can be adjusted. Prior to the hyaluronic acid fillers, it was unpractical to treat this area with fillers for this very reason. The introduction of Restylane to the market made under eye treatment practical. Radiesse lacks the ability to be adjusted. It tends to disappear much faster than first advertised. This seems to be on the order of a year or less. It is possible that the swelling you are seeing is related to your treatment and a records of photographs might reveal this. However it is also possible that the swelling is unrelated to the treatment. Look for a fellowship trained oculoplastic surgeon to assess this. The American Society for Ophthalmic Plastic and Reconstructive Surgery maintains a website with a geographic directory to help you find a well qualified surgeon in your area (ASOPRS.org).
Web reference: http://www.lidlift.com
Best Treatment for Eye Bags, Two Years After Radiesse Injections
Hi Snow Bun,
Now that skiing season is over, time to get some consultations about your eyes. Best to be evaluated in person, or at least with photos. Most likely the Radiesse that was injected is just about gone. I would make sure that Radiesse is not injected too close to your lower eye lids. I prefer to use Restylane in this delicate and unforgiving area. Good luck and be well.
Eye lid bags not due to Radiesse one year after injections
There are a number of conditions that can cause bags under the eyes. If this is new to you, you need an evaluation by a dermatologist and possibly by your primary care physician.
It could be related to further aging changes, but it also can be related to some systemic disorders, such as thyroid issues and others.
Although fillers last longer in the tear trough areas, by this time the filler would be mostly dissolved. Nodules formed from Radiesse are rare and are usually not bilateral and symmetrical.
Radiesse is unlikely to cause eyelid bags at a later date
Radiesse is unlikely to cause eyelid bags at a later date. Radiesse is abdorbed by the body and isunlikely to be able to move after 1 year.
Radiesse unlikely to be cause of lower eyelid bags
Radiesse unlikely to be cause of lower eyelid bags. If your injections were performed in Nov 2009, the product has already been reabsorbed and repaced with your bodies own collagen. I also agree with my colleagues that Radiesse CANNOT be dissolved with any currently available treatment.
Stephen Weber MD, FACS
Web reference: http://weberfacialplasticsurgery.com/facial-dermal-fillers/
Eye Bags After Radiesse
It is extremely unlikely Radiesse caused lower eyelid bags one year after injection. See your physician for evaluation and treatment. Nothing will dissolve Radiesse.
These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.
You might also like...
Ask a Doctor
Get personalized answers from board-certified doctors. For free.